# SDR AALA201808069005

- Difficulty date: July 20, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 43,519 hours, 16,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112813002
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR SUPPORT +Y1292 BETWEEN FRAMES 12 - 24.   REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, AND DRAWING D53111022.
